Discussions By Condition: Medical Stories

Vaginal Discharge & Itching many years after Hysterectomy

Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • November 19, 2009
  • 08:08 PM

Hi, I am hoping someone out there can help me out. Perhaps you have had a similar experience to mine. I am 55 years old and I lost my uterus & one ovary because of endometreosis, and chocolate cysts in 1982, when I was 28 years old. In 1991 when I was 32, I lost the last ovary because of a huge Fibroid tumour which was so bad, it was thought to be my gall bladder,as those were the type digestive of symptoms I had with it. Now, for the past year and a half or two, I have had a very strange discharge vaginally. Please note: my husband and I have not been having sexual intercourse for a very long time, because of my other health issues. This discharge is one of two different colours. Sometimes it is yellowish in colour; other times it is brown in colour . When it is brown, it smells bloody. I am itchy at times, also, not always, though.It is not yeast infection, as I treated myself for it, even though I didn't have the exact symptoms. When I was hospitalised for another, serious illness last year, my husband asked the doctors to check this discharge. It was really painful when they took a sample of it;they were not gentle. We waited for the results, but never heard anything. On the day I was released, we asked for the results of the tests on the sample of the discharge. They had LOST it!!! I have been too afraid to have it checked again. Can anyone help me? Does anyone know what this is?Thanks, PK55:)

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?